# SDR CALA2025092509243

- Difficulty date: September 22, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 123,737 hours, 12,870 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE PRESSURE GAUGE SEEMS TO BE IN THE RED,  RECHECKED SLIDE PRESSURE, CONFIRMED WITHIN NORMAL RANGE. OK TO CONTINUE.
